# SDR CA030122007

- Difficulty date: January 20, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 24,267 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Leaking
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 OIL COOLER FOUND LEAKING. OIL COOLER REPLACED.
